# SDR SWAA2024122680650

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 23,458 hours, 11,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP @ ROW 21 DEF.<[01] R/R EMERGENCY LIGHT BATTERY PACK @ ROW 21 DEF RE AMM 33-51-06. OPS CHECK GOOD.
